# SDR USAA2013061400020

- Difficulty date: June 12, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,993 hours, 24,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401AEC
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, L1 DOOR , GIRT BAR ENGAGEMENT SLIDE LIGHT TRIPS CIRCUIT BREAKER WHEN SLIDE IS ARMED, LIGHT INOPERATIVE.  REPLACED NR 1 PASSENGER DOOR GIRT BAR PROXIMITY SENSOR A 510214 IAW AMM 25-66-11.  DOOR GIRT SLIDER INDICATOR LIGHT, OPS CHECKED NORMAL IAW AMM 25-66-11.
